# SDR AALA201704059002

- Difficulty date: May 25, 2016
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- Aircraft time: 79,065 hours, 42,222 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: LG80E1
- Part serial: H0835
- Condition: Faulty
- Location: Epr
- Part time: 27,921 hours, 14,165 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING TAKE OFF ROLL THE LEFT ENGINE EPR STAGNATED AT 1.64 - 1.68 LAGGING BEHIND THE RIGHT ENGINE. TAKE OFF ABORTED AT APPROXIMATELY 70 KNOTS. REMOVED AND REPLACED ENGINE PRESSURE RATIO INDICATOR (AALA20160525007)  IAW AMM 77-10-00 AND ENGINE PRESSURE RATIO TRANSMITTER IAW AMM 77-11-02.  OPERATIONAL CHECK GOOD.
